CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Restriction to symmetric subgroups of unitary representations of rank one semisimple Lie groups

B. Speh ; Genkai Zhang (Institutionen för matematiska vetenskaper)
Mathematische Zeitschrift (0025-5874). Vol. 283 (2016), 1-2, p. 629-647.
[Artikel, refereegranskad vetenskaplig]

We consider the spherical complementary series of rank one Lie groups H-n = SO0(n, 1; F) for F = R, C, H. We prove that there exist finitely many discrete components in its restriction under the subgroup Hn-1 = SO0(n - 1, 1; F). This is proved by imbedding the complementary series into analytic continuation of holomorphic discrete series of G(n) = SU (n, 1), SU (n, 1) x SU (n, 1) and SU (2n, 2) and by the branching of holomorphic representations under the corresponding subgroup G(n-1).

Nyckelord: spherical principal series, intertwining-operators, discrete components, ramanujan duals, transform, domains, spaces, real, Mathematics



Denna post skapades 2016-06-02. Senast ändrad 2016-06-10.
CPL Pubid: 237215

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)

Ämnesområden

Matematik

Chalmers infrastruktur